# SDR C77A2018110600002

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 29,876 hours, 17,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR FA FLASHLIGHT INOP. R&R L1 DOOR FA FLASHLIGHT IAW AMM 33-51-01. OPS CHECK GOOD. OK FOR SVC.
